RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kachurovskii, R I

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:197
Abstract pages:2322
Full texts:1162
References:68

http://www.mathnet.ru/eng/person26253
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/470698

Publications in Math-Net.Ru
1971
1. R. I. Kachurovskii, “Generalization of the Fredholm theorems and of theorems on linear operators with closed range to some classes of nonlinear operators”, Dokl. Akad. Nauk SSSR, 197:3 (1971),  520–523  mathnet  mathscinet  zmath
2. R. I. Kachurovskii, “Some problems in the theory of plasticity”, Dokl. Akad. Nauk SSSR, 196:4 (1971),  761–763  mathnet  mathscinet  zmath
3. R. I. Kachurovskii, “On nonlinear operators whose ranges are subspaces”, Dokl. Akad. Nauk SSSR, 196:3 (1971),  508–511  mathnet  mathscinet  zmath
1970
4. R. I. Kachurovskii, “On a Fredholm theory for nonlinear operator equations”, Dokl. Akad. Nauk SSSR, 192:5 (1970),  969–972  mathnet  mathscinet  zmath
5. R. I. Kachurovskii, “A certain class of nonlinear operator equations, and certain equations of mechanics”, Dokl. Akad. Nauk SSSR, 192:1 (1970),  19–22  mathnet  mathscinet  zmath
1969
6. R. I. Kachurovskii, “The solvability of certain classes of nonlinear equations”, Dokl. Akad. Nauk SSSR, 189:1 (1969),  35–37  mathnet  mathscinet  zmath
7. R. I. Kachurovskii, “Regular points, spectrum and eigenfunctions of nonlinear operators”, Dokl. Akad. Nauk SSSR, 188:2 (1969),  274–277  mathnet  mathscinet  zmath
1968
8. R. I. Kachurovskii, “A. N. Tihonov's fixed point principle for equations with operators which are weakly closed on the kernel”, Dokl. Akad. Nauk SSSR, 183:3 (1968),  517–520  mathnet  mathscinet  zmath
9. R. I. Kachurovskii, “Three theorems on nonlinear equations with monotonic operators”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  33–36  mathnet  mathscinet  zmath
10. R. I. Kachurovskii, “Non-linear monotone operators in Banach spaces”, Uspekhi Mat. Nauk, 23:2(140) (1968),  121–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:2 (1968), 121–168
1967
11. R. I. Kachurovskii, “Nonlinear equations with monotone and other operators”, Dokl. Akad. Nauk SSSR, 173:3 (1967),  515–518  mathnet  mathscinet  zmath
12. P. P. Zabreiko, R. I. Kachurovskii, M. A. Krasnosel'skii, “On a fixed-point principle for operators in a Hilbert space”, Funktsional. Anal. i Prilozhen., 1:2 (1967),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:2 (1967), 168–169
13. R. I. Kachurovskii, “Approximate methods for the solution of nonlinear operator equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 12,  27–37  mathnet  mathscinet  zmath
1966
14. R. I. Kachurovskii, “Nonlinear operators of bounded variation, monotone and convex operators in Banach spaces”, Uspekhi Mat. Nauk, 21:5(131) (1966),  256–257  mathnet  mathscinet
1965
15. R. I. Kachurovskii, “Monotonic nonlinear operators in Banach spaces”, Dokl. Akad. Nauk SSSR, 163:3 (1965),  559–562  mathnet  mathscinet  zmath
1960
16. R. I. Kachurovskii, “Monotone operators and convex functionals”, Uspekhi Mat. Nauk, 15:4(94) (1960),  213–215  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020